RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2001, Volume 13, Issue 1, Pages 3–25 (Mi aa917)  

This article is cited in 9 scientific papers (total in 9 papers)

Research Papers

Cohomology of algebras of dihedral type. II

O. I. Balashov, A. I. Generalov

St. Petersburg State University, Department of Mathematics and Mechanics

Full text: PDF file (831 kB)

English version:
St. Petersburg Mathematical Journal, 2002, 13:1, 1–16

Bibliographic databases:
Received: 03.04.2000

Citation: O. I. Balashov, A. I. Generalov, “Cohomology of algebras of dihedral type. II”, Algebra i Analiz, 13:1 (2001), 3–25; St. Petersburg Math. J., 13:1 (2002), 1–16

Citation in format AMSBIB
\Bibitem{BalGen01}
\by O.~I.~Balashov, A.~I.~Generalov
\paper Cohomology of algebras of dihedral type.~II
\jour Algebra i Analiz
\yr 2001
\vol 13
\issue 1
\pages 3--25
\mathnet{http://mi.mathnet.ru/aa917}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1819360}
\zmath{https://zbmath.org/?q=an:1053.16004}
\transl
\jour St. Petersburg Math. J.
\yr 2002
\vol 13
\issue 1
\pages 1--16


Linking options:
  • http://mi.mathnet.ru/eng/aa917
  • http://mi.mathnet.ru/eng/aa/v13/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. A. I. Generalov, “Cohomology of algebras of semidihedral type, III: the family $SD(3\mathcal K)$”, J. Math. Sci. (N. Y.), 130:3 (2005), 4689–4698  mathnet  crossref  mathscinet  zmath
    2. J. Math. Sci. (N. Y.), 130:3 (2005), 4699–4711  mathnet  crossref  mathscinet  zmath
    3. A. I. Generalov, “Cohomology of algebras of semidihedral type, IV”, J. Math. Sci. (N. Y.), 134:6 (2006), 2489–2510  mathnet  crossref  mathscinet  zmath
    4. A. I. Generalov, N. V. Kosmatov, “Projective resolutions and Yoneda algebras for algebras of dihedral type: the family $D(3\mathcal Q)$”, J. Math. Sci., 140:2 (2007), 221–238  mathnet  crossref  mathscinet  zmath
    5. A. I. Generalov, “Cohomology of algebras of semidihedral type. V”, J. Math. Sci. (N. Y.), 140:5 (2007), 676–689  mathnet  crossref  mathscinet  zmath
    6. A. I. Generalov, “Cohomology of algebras of semidihedral type. VI”, J. Math. Sci. (N. Y.), 147:5 (2007), 7074–7083  mathnet  crossref  mathscinet
    7. A. I. Generalov, “Cohomology of algebras of semidihedral type. VII. Local algebras”, J. Math. Sci. (N. Y.), 161:4 (2009), 530–536  mathnet  crossref  zmath
    8. A. I. Generalov, “Cohomology of algebras of semidihedral type. VIII”, J. Math. Sci. (N. Y.), 188:5 (2013), 582–590  mathnet  crossref  mathscinet
    9. A. I. Generalov, I. M. Zilberbord, D. B. Romanova, “Hochschild cohomology for algebras of dihedral type. V. The family $D(3\mathcal K)$ in characteristic different from 2”, J. Math. Sci. (N. Y.), 219:3 (2016), 385–404  mathnet  crossref  mathscinet
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:289
    Full text:99
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020